Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Integrable nonlocal derivative nonlinear Schrodinger equations 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 6, 页码: 34
Authors:  Ablowitz, Mark J.;  Luo, Xu-Dan;  Musslimani, Ziad H.;  Zhu, Yi
Favorite  |  View/Download:128/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann-Hilbert problems  Gel'fand-Levitan-Marchenko equations  the derivative NLS equations  solitons  
Integrable nonlocal derivative nonlinear Schr?dinger equations 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 6
Authors:  Ablowitz,Mark J;  Luo,Xu-Dan;  Musslimani,Ziad H;  Zhu,Yi
Favorite  |  View/Download:115/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann–Hilbert problems  Gel’fand–Levitan–Marchenko equations  the derivative NLS equations  solitons